Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some fixed point theorems and convolution equations


Authors: D. D. Ang and D. E. Daykin
Journal: Proc. Amer. Math. Soc. 19 (1968), 1187-1194
MSC: Primary 22.65; Secondary 46.00
MathSciNet review: 0230849
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Eberlein, Characterizations of Fourier-Stieltjes transforms, Duke Math. J. 22 (1955), 465–468. MR 0072424 (17,281d)
  • [2] M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74–79. MR 0133102 (24 #A2936)
  • [3] -, On non-expansive mappings of uniform spaces, Indag. Math. 23 (1961), 89-96.
  • [4] R. E. Edwards, A fixed point theorem with applications to convolution equations, J. Austral. Math. Soc. 3 (1963), 385–395. MR 0167820 (29 #5087)
  • [5] D. Fearnley-Sander, Contraction mappings in uniform spaces, 1963, (unpublished).
  • [6] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Academic Press, New York, 1963.
  • [7] F. Monna, Sur un theoreme de M. Luxemburg concernaut les points fixes d'une classe d'applications d'un espace metrique dans lui même, Indag. Math. 27 (1965), 47-51.
  • [8] A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Tracts in Mathematics and Mathematical Physics, No. 53, Cambridge University Press, New York, 1964. MR 0162118 (28 #5318)
  • [9] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834 (27 #2808)
  • [10] N. Bourbaki, General topology, Part 1, Addison-Wesley, Reading, Mass., 1966; p. 204.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.65, 46.00

Retrieve articles in all journals with MSC: 22.65, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0230849-1
PII: S 0002-9939(1968)0230849-1
Article copyright: © Copyright 1968 American Mathematical Society